A New Numerical Scheme for Convection-Dominated Transport Equations

この論文にアクセスする

この論文をさがす

著者

抄録

In order to obtain numerical solutions stable and accurate for convection-dominated transport equations, we propose a criterion in constructing numerical schemes for the convection term that roots of the characteristic equation for resulting difference equation have poles. By imposing this criterion on the difference coefficients for the convection term, we construct a new numerical scheme robust for convection-dominated equations.<BR>The present new scheme coincides with the QUICK scheme when the mesh Reynolds number (Rm) is 8/3, which is the critical value for its stability, while it approaches the second-order upwind scheme as Rm goes to infinity. Hence the present scheme interpolates a stable scheme between the QUICK scheme at Rm=8/3 and the second-order upwind scheme at Rm=infinity. This new scheme shows good numerical solutions for one-dimensional, convection-diffusion equations.

収録刊行物

  • Journal of nuclear science and technology

    Journal of nuclear science and technology 33(1), 34-42, 1996-01-25

    Atomic Energy Society of Japan

参考文献:  21件中 1-21件 を表示

  • <no title>

    LEONARD B. P.

    Comput. Methods Appl. Mech. Eng. 19, 59, 1979

    被引用文献4件

  • <no title>

    DUKOWICZ J. K.

    J. Comput. Phys. 32, 71, 1979

    被引用文献6件

  • <no title>

    84-0340, 1984

    被引用文献1件

  • <no title>

    GODUNOV S. K.

    Math. Sbornik 47, 271, 1959

    被引用文献1件

  • <no title>

    CHAPMAN M.

    J. Comput. Phys. 44, 84, 1981

    被引用文献3件

  • <no title>

    HARTEN A.

    J. Comput. Phys. 83, 148, 1989

    被引用文献4件

  • <no title>

    de ALLEN D. N.

    J. Mech. Appl. Math. 8, 129, 1955

    被引用文献3件

  • <no title>

    GUNTHER Cl.

    Computational Techniques and Applications CTAC-87 249, 1988

    被引用文献1件

  • <no title>

    GUNTHER Cl.

    Int. J. Numer. Mthods Eng. 34, 793, 1992

    被引用文献1件

  • <no title>

    SAKAI K.

    Comput. Fluid Dynamics J. 1〔1〕, 34, 1992

    被引用文献2件

  • <no title>

    CARROLL M.

    Computational and Asymptotic Methods 225, 1980

    被引用文献1件

  • <no title>

    GUNTHER Cl.

    Z. Angew. Math. Mech. 72, 1992

    被引用文献1件

  • <no title>

    PRAKASH

    Numer. Heat Transfer 7, 165, 1984

    被引用文献1件

  • <no title>

    SAKAI K.

    J. Nucl. Sci. Technol. 29〔8〕, 824, 1992

    被引用文献4件

  • <no title>

    SAKAI K.

    Comput. Fluid Dynamics J. 2[2], 1993

    被引用文献1件

  • <no title>

    SAKAI K.

    J. Nucl. Sci. Technol. 32[1], 42, 1995

    被引用文献2件

  • <no title>

    SAKAI K.

    J. Nucl. Sci. Technol.

    被引用文献1件

  • <no title>

    SAKAI K.

    Nihon-Genshiryoku-Gakkai Shi (J. At. Energy Soc. Jpn. ) 34[6], 544, 1992

    被引用文献2件

  • <no title>

    TOMIYAMA A.

    Nihon-Genshiryoku-Gakkai Shi (J. At. Energy Soc. Jpn. ) 32[10], 53, 1990

    被引用文献1件

  • <no title>

    LAX P. D.

    Comm. Pure Appl. Math. 9, 267, 1956

    被引用文献1件

  • <no title>

    VARGR R. S.

    Matrix Iterative Analysis, 1962

    被引用文献1件

各種コード

  • NII論文ID(NAID)
    10002073997
  • NII書誌ID(NCID)
    AA00703720
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00223131
  • データ提供元
    CJP書誌  J-STAGE 
ページトップへ